Alert archive / Wyoming / Flash Flood Warnings in 2015
Flash Flood Warning 23, NWS Riverton, WY
NWS Riverton, WY issued this flash flood warning at Jul 7, 2015, 4:44 PM MDT for Sweetwater County, Wyoming. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 7, 2015, 4:44 PM MDT (22:44 UTC)
- Expired
- Jul 7, 2015, 7:45 PM MDT
- In force
- 3 hr
- Issued by
- NWS Riverton, WY
- Area
- Storm-based polygon
- Flood severity
- None
County Sweetwater County, WY
The radar
The Riverton/Lander radar (KRIW), 173 km from the middle of the area, began a volume at 22:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Riverton, WY (KRIW), launched 12:00Z, 10.7 hours before the alert went out and 176 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 9 J/kg
- Mixed-layer CIN
- -93 J/kg
- Mixed-layer LCL
- 1121 m above ground
- 0-6 km bulk shear
- 10 kt
- 0-1 km storm-relative helicity
- -17 m²/s²
- 0-3 km storm-relative helicity
- 9 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
869
WGUS55 KRIW 072244
FFWRIW
WYC037-080145-
/O.NEW.KRIW.FF.W.0023.150707T2244Z-150708T0145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE RIVERTON WY
444 PM MDT TUE JUL 7 2015
THE NATIONAL WEATHER SERVICE IN RIVERTON HAS ISSUED A
* FLASH FLOOD WARNING FOR...
WEST CENTRAL SWEETWATER COUNTY IN SOUTH CENTRAL WYOMING...
* UNTIL 745 PM MDT
* AT 440 PM MDT...DOPPLER RADAR INDICATED A THUNDERSTORM PRODUCING
HEAVY RAIN ACROSS THE WARNED AREA. FLASH FLOODING IS EXPECTED TO
BEGIN SHORTLY FROM JUST EAST OF THE LITTLE AMERICA TO THE GREEN
RIVER AREA.
* LOCATIONS OF GREATEST CONCERN AS OF 440 PM IS WEST AND NORTH
OF GREEN RIVER BUT GREEN RIVER COULD SEE THUNDERSTORMS BEGIN TO
IMPACT THEM BETWEEN 5 AND 530 PM WHICH COULD PRODUCE FLASH
FLOODING IN GREEN RIVER.
THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 71 AND 94.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 4185 10940 4187 10906 4167 10906 4166 10939
4140 10939 4141 10982 4169 10982
$$
211 follow-up statement
743
WGUS75 KRIW 080051
FFSRIW
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
651 PM MDT TUE JUL 7 2015
WYC037-080059-
/O.CAN.KRIW.FF.W.0023.000000T0000Z-150708T0145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SWEETWATER-
651 PM MDT TUE JUL 7 2015
...THE FLASH FLOOD WARNING FOR WEST CENTRAL SWEETWATER COUNTY IS
CANCELLED...
THE NATIONAL WEATHER SERVICE IN RIVERTON HAS CANCELLED THE FLASH
FLOOD WARNING FOR THE GREEN RIVER AREA...BUT THE FLASH FLOOD WARNING
FOR ROCK SPRINGS REMAINS IN EFFECT UNTIL 9 PM.
LAT...LON 4185 10940 4187 10906 4167 10906 4166 10939
4140 10939 4141 10982 4169 10982
$$
21What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Riverton, WY wrote its last area forecast discussion before this flash flood warning went out at Jul 7, 2:15 PM MDT, 2 hours 29 minutes earlier.
Area forecast discussion, Jul 7, 2:15 PM MDT, 2 hours 29 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE RIVERTON WY 215 PM MDT TUE JUL 7 2015 .SHORT TERM...TONIGHT THROUGH WEDNESDAY MOIST AIRMASS REMAINS ACROSS THE AREA ALONG WITH WEAK BUT MOIST ELY FLOW PRODUCING 50+ DEW POINTS ACROSS THE LOWER ELEVATIONS AND EVEN UP NEAR OR ABOVE 50 IN THE FOOTHILLS. WEAK UPPER CIRCULATION OVER CENTRAL FREMONT COUNTY LATE THIS MORNING HELPED TO GET THE CONVECTION FIRING THERE WITH OTHER STORMS ALREADY FORMING IN AND JUST DOWNWIND OF SOME OF THE MOUNTAIN RANGES. HAVE EXPANDED THE FLASH FLOOD WATCH NWD TO INCLUDE MOST OF FREMONT AND NATRONA COUNTIES DUE TO HIGH PW'S...SLOW MOVEMENT AND/OR TRAINING OF CELLS AND THE ABOVE MENTIONED CIRCULATION. CAPE IS BUILDING IN ALL AREAS...ESPECIALLY CENTRAL AND SW. TIME TO GET ON THE RADAR SO WILL KEEP THIS SHORT. WITH PW'S REMAINING AS HIGH AS AN INCH INTO WED...THE FLASH FLOODING THREAT WILL REMAIN AT LEAST THROUGH WEDNESDAY SO IDEA OF HEAVY RAIN WORDING LOOKS GOOD. NEXT DISTURBANCE MOVES DOWN FROM THE NORTH TONIGHT WITH A REINFORCING SHOT OF N-NE SURFACE WINDS WITH ANOTHER COOL FRONT. MORE MOIST...E-NE UPSLOPE FLOW WED ALONG AND EAST OF THE DIVIDE AND CONTINUED MOIST AIRMASS WEST. BOTTOM LINE...A GOOD CHANCE OF MODERATE TO SIGNIFICANT RAIN IN THE CENTRAL AND WRN MOUNTAINS THROUGH WEDNESDAY WITH POTENTIAL FOR SOME HEAVY TSTMS CAUSING CONCERN JUST ABOUT ANYWHERE BUT ESPECIALLY CENTRAL AND WEST. .LONG TERM...WEDNESDAY NIGHT THROUGH TUESDAY CONSISTENT MOISTURE CONTINUES TO STREAM INTO WESTERN AND CENTRAL WYOMING WEDNESDAY EVENING...HELPING TO KEEP SHOWERS AND THUNDERSTORMS ACROSS THE AREA. PWATS ACROSS THE AREA REMAIN ELEVATED...WITH THE POTENTIAL FOR HEAVY RAIN WITH MOST SHOWER AND THUNDERSTORM ACTIVITY. THE AREA OF LOW PRESSURE OFF THE PACIFIC COAST HELPING TO BRING MOISTURE ACROSS THE AREA WILL MOVE INLAND OVER NORTHERN CALIFORNIA THURSDAY MORNING AND AFTERNOON. AS IT CONTINUES TO MOVE EASTWARD IT IS ANTICIPATED TO TRANSFORM INTO AN OPEN WAVE...THOUGH WILL STILL CONTINUE TO SEND AREAS OF MOISTURE ACROSS THE FORECAST AREA THROUGH FRIDAY. THE WAVE WILL THEN IMPACT THE AREA SATURDAY...WITH SOMEWHAT LIMITED SHOWER ACTIVITY MAINLY CONFINED TO THE NORTHERN THIRD OF THE STATE. BUILDING HIGH PRESSURE WILL BE FOUND SUNDAY...WITH A FEW SHOWERS AND THUNDERSTORMS STILL POSSIBLE WITH VERY LIMITED COVERAGE. THIS PERIOD OF MOSTLY DRY CONDITIONS WILL PERSIST INTO EARLY NEXT WEEK DEPENDING ON WHICH MODEL SOLUTION IS MOST ACCURATE. THE GFS DEMONSTRATES THE INITIATION OF SHOWER ACTIVITY AS EARLY AS MONDAY AFTERNOON...WITH THE ECMWF MAINTAINING ITS BASICALLY DRY SOLUTION THROUGH TUESDAY. FORECAST LEAVES THE POTENTIAL FOR SOME LIMITED SHOWER AND THUNDERSTORM COVERAGE...WITH A FAVORING TOWARD THE DRIER SOLUTION. && .AVIATION.../00Z ISSUANCE/ ACTIVE SHOWER AND THUNDERSTORM PERIOD THROUGH WEDNESDAY. MOST TAF SITES FROM KJAC TO KCPR WILL BE AT RISK OF THUNDERSTORMS IN THE VICINITY DURING THE AFTERNOON AND EVENING HOURS ALONG WITH MOUNTAIN OBSCURATION AT TIMES. MORE ISOLATED COVERAGE ACROSS THE FAR NORTH TODAY BUT STILL A FEW AROUND...ESPECIALLY IN AND NEAR THE MOUNTAINS. && .FIRE WEATHER... MOIST AIRMASS WITH WIDELY SCATTERED TO SCATTERED THUNDERSTORMS AND SCATTERED TO NUMEROUS SHOWERS WILL CONTINUE THROUGH WEDNESDAY. SOME STORMS WILL BE QUITE STRONG AND PRODUCE HEAVY RAIN...FREQUENT LIGHTNING...SMALL HAIL AND GUSTY WIND. NO SIGNIFICANT WINDS OUTSIDE OF THUNDERSTORMS ARE EXPECTED. && .RIW WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH UNTIL 10 PM MDT THIS EVENING FOR WYZ014-015- 017>020-022>024-026>030. && SHORT TERM...PS LONG TERM...BRANHAM AVIATION...PS FIRE WEATHER...PS
Hazardous weather outlook, Jul 7, 5:56 AM MDT, 10 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE RIVERTON WY 556 AM MDT TUE JUL 7 2015 WYZ001>020-022>030-081200- YELLOWSTONE NATIONAL PARK-ABSAROKA MOUNTAINS-CODY FOOTHILLS- NORTH BIG HORN BASIN-SOUTHWEST BIG HORN BASIN- SOUTHEAST BIG HORN BASIN-OWL CREEK AND BRIDGER MOUNTAINS- BIGHORN MOUNTAINS WEST-BIGHORN MOUNTAINS SOUTHEAST- NORTHEAST JOHNSON COUNTY-SOUTHEAST JOHNSON COUNTY- TETON AND GROS VENTRE MOUNTAINS-JACKSON HOLE- WIND RIVER MOUNTAINS WEST-WIND RIVER MOUNTAINS EAST- UPPER WIND RIVER BASIN-WIND RIVER BASIN-LANDER FOOTHILLS- GREEN MOUNTAINS AND RATTLESNAKE RANGE- NATRONA COUNTY LOWER ELEVATIONS-CASPER MOUNTAIN-STAR VALLEY- SALT RIVER AND WYOMING RANGES-UPPER GREEN RIVER BASIN FOOTHILLS- UPPER GREEN RIVER BASIN-SOUTH LINCOLN COUNTY- ROCK SPRINGS AND GREEN RIVER-FLAMING GORGE-EAST SWEETWATER COUNTY- 556 AM MDT TUE JUL 7 2015 ...FLASH FLOOD WATCH FOR SOUTHWESTERN AND SOUTHERN WYOMING FROM NOON THROUGH THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND CENTRAL WYOMING. .DAY ONE...TODAY AND TONIGHT SCATTERED SHOWERS AND EMBEDDED THUNDERSTORMS ACROSS SOUTHWEST AND SOUTHERN WYOMING WITH VERY HEAVY RAINFALL AND FLASH FLOODING POSSIBLE. ISOLATED TO WIDELY SCATTERED SHOWERS AND THUNDERSTORMS ACROSS CENTRAL AND NORTHERN WYOMING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY WEDNESDAY...SCATTERED SHOWERS AND EMBEDDED THUNDERSTORMS WITH HEAVY RAIN POTENTIAL ONCE AGAIN. THURSDAY...SCATTERED THUNDERSTORMS. FRIDAY...SCATTERED THUNDERSTORMS IN THE WEST...ISOLATED THUNDERSTORMS EAST OF THE DIVIDE. SATURDAY...ISOLATED THUNDERSTORMS OVER THE WEST AND FAR NORTH. SUNDAY...ISOLATED THUNDERSTORMS WESTERN MOUNTAINS. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE URGED TO REPORT HAIL...STRONG WINDS GUSTS AND ANY FLOODING. THANK YOU.
In the hours before
Special weather statement, Jul 7, 2:43 PM MDT, 2 hours 1 minute before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RIVERTON WY 243 PM MDT TUE JUL 7 2015 WYZ030-072130- EAST SWEETWATER COUNTY- 243 PM MDT TUE JUL 7 2015 ...SPECIAL WEATHER STATEMENT... AT 242 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 11 MILES NORTHWEST OF BITTER CREEK REST AREA...WHICH IS 27 MILES EAST OF ROCK SPRINGS. THIS STORM WAS NEARLY STATIONARY. VERY HEAVY RAIN AND LIGHTNING IS EXPECTED WITH THIS STORM. THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF CENTRAL SWEETWATER COUNTY...INCLUDING THE FOLLOWING LOCATIONS...POINT OF ROCKS. # THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 126 AND 142. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 4166 10890 4185 10879 4181 10849 4155 10862 TIME...MOT...LOC 2042Z 290DEG 3KT 4173 10873 13
Special weather statement, Jul 7, 3:48 PM MDT, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
348 PM MDT TUE JUL 7 2015
WYZ017-020-072230-
NATRONA COUNTY LOWER ELEVATIONS-WIND RIVER BASIN-
348 PM MDT TUE JUL 7 2015
...SPECIAL WEATHER STATEMENT...
AT 346 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES EAST OF MONETA...WHICH IS 27 MILES EAST OF SHOSHONI...MOVING
SOUTH AT 15 MPH. OTHER STORMS EXTENDED INTO FAR NORTHWEST NATRONA
COUNTY.
TORRENTIAL RAIN WILL BE POSSIBLE WITH THIS STORM. DOPPLER RADAR HAS
ALREADY INDICATED THAT OVER AN INCH OF RAIN HAS FALLEN OVER PARTS OF
EXTREME NORTHEAST FREMONT AND NORTHWEST NATRONA DUE TO THIS AREA OF
THUNDERSTORMS.
THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF EAST CENTRAL
FREMONT AND WEST CENTRAL NATRONA COUNTIES...INCLUDING THE FOLLOWING
LOCATIONS...ARMINTO.
#
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 4292 10720 4290 10738 4292 10741 4294 10753
4291 10755 4290 10753 4288 10754 4284 10779
4326 10784 4326 10735 4323 10725
TIME...MOT...LOC 2146Z 341DEG 13KT 4314 10757
13Special weather statement, Jul 7, 4:06 PM MDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
406 PM MDT TUE JUL 7 2015
WYZ028-029-072245-
ROCK SPRINGS AND GREEN RIVER-FLAMING GORGE-
406 PM MDT TUE JUL 7 2015
...SPECIAL WEATHER STATEMENT...
AT 405 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
LITTLE AMERICA...WHICH IS 9 MILES SOUTHEAST OF GRANGER...MOVING
NORTHEAST AT 10 MPH.
HALF INCH HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM ALONG WITH VERY HEAVY RAIN AND FREQUENT LIGHTNING.
THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF WEST CENTRAL
SWEETWATER COUNTY.
#
THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 58 AND 87.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 4149 11005 4153 11005 4174 10965 4151 10948
4134 10993
TIME...MOT...LOC 2205Z 240DEG 8KT 4153 10980
13Special weather statement, Jul 7, 4:28 PM MDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
428 PM MDT TUE JUL 7 2015
WYZ017-019-020-072330-
GREEN MOUNTAINS AND RATTLESNAKE RANGE-NATRONA COUNTY LOWER
ELEVATIONS-WIND RIVER BASIN-
428 PM MDT TUE JUL 7 2015
...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL FREMONT AND CENTRAL
NATRONA COUNTIES UNTIL 530 PM MDT...
AT 425 PM MDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 12 MILES SOUTHEAST OF
HIDDEN VALLEY TO 7 MILES SOUTH OF WALTMAN REST AREA TO 8 MILES
NORTHWEST OF ANTELOPE HILLS...AND MOVING SOUTH AT 15 MPH.
THE MAIN HAZARD FROM THIS LINE OF THUNDERSTORMS WILL BE TORRENTIAL
RAINFALL WHICH COULD CAUSE MINOR FLOODING IN POOR DRAINAGE AND LOW
LYING AREAS. NORMALLY DRY WASHES WILL BECOME INUNDATED WITH
WATER...AND ROADS WILL HAVE SIGNIFICANT PONDING OF WATER. MOTORISTS
ARE URGED TO SLOW DOWN TO PREVENT HYDROPLANING...AND DO NOT DRIVE
THROUGH A FLOODED ROADWAY.
STRONG THUNDERSTORMS WILL BE NEAR...
ERVAY AROUND 500 PM MDT.
HOMA HILLS AROUND 510 PM MDT.
THIS INCLUDES INTERSTATE 25 BETWEEN MILE MARKERS 188 AND 195.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 4274 10824 4263 10730 4284 10631 4333 10641
4315 10729 4320 10810
TIME...MOT...LOC 2225Z 003DEG 12KT 4306 10802 4296 10727 4314 10648
21Special weather statement, Jul 7, 4:32 PM MDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
432 PM MDT TUE JUL 7 2015
WYZ017>019-072315-
GREEN MOUNTAINS AND RATTLESNAKE RANGE-WIND RIVER BASIN-LANDER
FOOTHILLS-
432 PM MDT TUE JUL 7 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL FREMONT COUNTY
UNTIL 515 PM MDT...
AT 430 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 11
MILES SOUTHWEST OF SAND DRAW...WHICH IS 20 MILES SOUTHEAST OF
LANDER...MOVING SOUTH AT 15 MPH.
THIS STORM WILL IMPACT THE BEAVER RIM AREA BETWEEN LANDER AND
SWEETWATER STATION...BUT OTHERWISE STAY OVER RURAL AREAS OF SOUTH
CENTRAL FREMONT COUNT. THE MAIN HAZARD FROM THIS STORM WILL BE
TORRENTIAL RAINFALL WHICH COULD CAUSE MINOR FLOODING IN LOW LYING OR
POOR DRAINAGE AREAS...AS WELL AS NORMALLY DRY WASHES. THE STORM
COULD ALSO PRODUCE SOME SMALL HAIL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 4244 10858 4253 10855 4254 10852 4257 10854
4274 10849 4274 10838 4276 10828 4273 10821
4272 10815 4268 10812 4242 10821
TIME...MOT...LOC 2230Z 003DEG 11KT 4267 10838
21Local storm report, Jul 7, 4:39 PM MDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RIVERTON WY
439 PM MDT TUE JUL 07 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM TORNADO 3 NW RED DESERT 41.68N 108.16W
07/07/2015 SWEETWATER WY PUBLIC
BRIEF TOUCHDOWN ON TIPTON BUTTE...BETWEEN RED DESERT ROAD
AND TIPTON ROAD.
&&
KLBThe office that day
Everything else NWS Riverton, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 6, 6:34 PM MDT | Special Weather Statement | RIW | Sweetwater | 41 min |
| Jul 6, 6:41 PM MDT | Areal Flood Advisory | RIW | Sweetwater | 2 hr |
| Jul 6, 7:11 PM MDT | Special Weather Statement | RIW | Sweetwater | 49 min |
| Jul 6, 7:42 PM MDT | Special Weather Statement | RIW | Teton | 48 min |
| Jul 6, 8:01 PM MDT | Special Weather Statement | RIW | 59 min | |
| Jul 6, 8:44 PM MDT | Flash Flood Warning | RIW | Sweetwater | 3 hr |
| Jul 6, 9:23 PM MDT | Special Weather Statement | RIW | 52 min | |
| Jul 7, 1:49 AM MDT | Flash Flood Watch | RIW | Fremont, Lincoln, Natrona, Sublette, Sweetwater | 20 hr |
| Jul 7, 12:15 PM MDT | Special Weather Statement | RIW | Johnson | 45 min |
| Jul 7, 1:02 PM MDT | Special Weather Statement | RIW | 43 min | |
| Jul 7, 2:22 PM MDT | Special Weather Statement | RIW | 38 min | |
| Jul 7, 2:43 PM MDT | Special Weather Statement | RIW | Sweetwater | 47 min |
| Jul 7, 3:00 PM MDT | Flash Flood Warning | RIW | Sweetwater | 3 hr |
| Jul 7, 3:31 PM MDT | Flash Flood Warning | RIW | Sweetwater | 3 hr |
| Jul 7, 3:40 PM MDT | Flash Flood Warning | RIW | Sweetwater | 3 hr |
| Jul 7, 3:48 PM MDT | Special Weather Statement | RIW | 42 min | |
| Jul 7, 4:06 PM MDT | Special Weather Statement | RIW | 39 min | |
| Jul 7, 4:28 PM MDT | Special Weather Statement | RIW | Natrona | 62 min |
| Jul 7, 4:32 PM MDT | Special Weather Statement | RIW | 43 min | |
| Jul 7, 4:48 PM MDT | Special Weather Statement | RIW | Sweetwater | 42 min |
| Jul 7, 5:01 PM MDT | Special Weather Statement | RIW | Sublette | 44 min |
| Jul 7, 5:10 PM MDT | Special Weather Statement | RIW | Washakie | 50 min |
| Jul 7, 5:24 PM MDT | Special Weather Statement | RIW | Sublette | 51 min |
| Jul 7, 5:32 PM MDT | Areal Flood Advisory | RIW | Sublette | 3 hr |
| Jul 7, 5:45 PM MDT | Special Weather Statement | RIW | Fremont | 45 min |
| Jul 7, 5:47 PM MDT | Special Weather Statement | RIW | Fremont | 43 min |
| Jul 7, 5:56 PM MDT | Flash Flood Warning | RIW | Sweetwater | 3 hr |
Nearby
Flash Flood Warnings in Wyoming, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.